Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Constipation, followed by watery diarrhoea. Drinking more water, taking fibre. Treatment for constipation?

Hi! i dont go to the comfort room that often. most of the time its every after 3 days, worst was 5 days. then sometimes I get diarrhea , watery and every after an hour for a week. i dont take imodium or other meds that will stop the diarrhea since I find it so hard to go to the comfort room. If I do take a med, it will take me again another 3 days before going to the comfort room. I take alot of water and fiber . sometimes i take dulcolax to help me in my bowel moevemnt. please help
Asked On : Fri, 23 Nov 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

Such symptoms can appear if there is some obstruction in the intestine which blocks partially the intestine so the stool can not pass regularly. So it gets accumulate in the intestine and when there is enough of it to force the obstruction it suddenly passes. And as the rest of intestine stays most time empty and not ready for the stool, when such large amount of it passes the obstruction, it just flows causing diarrhea. This can be caused by intestine inflammatory disease, colon cancer or any other obstruction causing disease.
Such symptoms can be also caused by IBS due to intestine severe infection.
It is advisable for you to have some diagnostics. Abdominal ultrasound, full blood work, liver tests, pancreas tests, urine analysis, stool tests. Colonoscopy should be performed as well.
If no findings in this tests you may ask your doctor about Rifaximine treatment.

Hope this will help.
Answered: Fri, 23 Nov 2012
I find this answer helpful
  User's Response
please you give your proper history during chilhood.sometime people taken more laxative/purgative so have thats problem.than i should help you by homeopathic medicine which give no side effect give permanent cure.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
dr neeraj gupta
Answered: Fri, 23 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor